Pacific Journal of Mathematics

On completeness and semicompleteness of first countable spaces.

Joylyn Reed

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 553-563.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910989

Mathematical Reviews number (MathSciNet)
MR0375248

Zentralblatt MATH identifier
0299.54018

Subjects
Primary: 54E30: Moore spaces

Citation

Reed, Joylyn. On completeness and semicompleteness of first countable spaces. Pacific J. Math. 55 (1974), no. 2, 553--563. https://projecteuclid.org/euclid.pjm/1102910989


Export citation

References

  • [1] J. M. Arts and D. J. Lutzer, Completeness propertiesdesigned forrecognizing Baire spaces, to appear.
  • [2] O. H. Alzoobaee, Completions of Moore spaces, Thesis, University of Iowa, 1962.
  • [3] S. Armentrout, CompletingMoore spaces, Topology Conference, Arizona State University, 1967.
  • [4] G. D. Creede, Embedding of complete Moore spaces, Proc. Amer. Math. Soc, 28 (1971), 609-612.
  • [5] M. E. Estill (= M. E. Rudin), Concerning abstract spaces, Duke Math. J., 17 (1950), 317-327.
  • [6] Z. Frolik, Baire spaces and some generalizationsof complete metric spaces, Czech Math. J., 11 (1961), 237-247.
  • [7] J. De Groot, Subcompactness and the Baire category theorem, Indag. Math., 25 (1963), 761-767.
  • [8] R. L. Moore, Foundations of Point Set Theory, Amer. Math. Soc. Colloquium Publi- cations, vol. 13, New York, 1932.
  • [9] K. E. Whipple, Cauchy sequences in Moore spaces, Pacific J. Math., 18 (1966), 191-199.